Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Have a split down the back of ear lobe, flaky, oozing. Tried antibiotics and Aveeno. Anything else to try?

Hi! I have a split down the back of my ear lobe where my ear attaches to my head. It is flakey and oozing and can t get rid of it! I ve had it a little over a month and have tried several methods to get rid of it. I ve tried Peroxide and antibiotic ointments several times a day. I ve tried just washing it and keeping it dry, using some baby powder to try and stop the oozing. I tried special rash stuff put out by aveeno. The methods seem to make it a little better, but then it just gets worse again. Is there anything else I can try? I don t have the money to go to a dr right now so Im just trying some at home remedys for now! Thanks! :)
Asked On : Sat, 4 Aug 2012
Answers:  1 Views:  358
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
ENT Specialist 's  Response
hello. since you have tried almost everything, it is better if you show your doctor and try to find out why the ooze is persisting. meanwhile keep the area dry. thanks
Answered: Mon, 6 Jan 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor